# SDR AUS20030454

- Difficulty date: March 24, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 636900RC
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE OIL COOLER CRACKED IN AREA NEAR OIL PRESSURE MOUNTHOLE.
